# SDR SWAA115761

- Difficulty date: August 10, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 18,394 hours, 10,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 416A2100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE LIGHT INOP.  REMOVED AND REPLACED LIGHT PER MM.
